Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 35, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Sep 12, 2008, 5:14 PM CDT for Douglas County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 12, 2008, 5:14 PM CDT (22:14 UTC)
- Expired
- Sep 12, 2008, 5:42 PM CDT
- In force
- 28 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
County Douglas County, KS
The radar
The Pleasant Hill radar (KEAX), 74 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 12, 4:28 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 10.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KTOP 122214
TORTOP
KSC045-122300-
/O.NEW.KTOP.TO.W.0035.080912T2214Z-080912T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
514 PM CDT FRI SEP 12 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 600 PM CDT
* AT 512 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VINLAND...
OR 10 MILES SOUTHEAST OF LAWRENCE...MOVING NORTHEAST AT 33 MPH.
* LOCATIONS IMPACTED INCLUDE...
EUDORA...
VINLAND...
FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND COVER YOUR HEAD.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3880 9505 3878 9516 3881 9524 3897 9518
3897 9515 3897 9509 3898 9507 3898 9505
3897 9505
TIME...MOT...LOC 2214Z 226DEG 29KT 3884 9516
$$
BOUSTEAD3 follow-up statements
000
WWUS53 KTOP 122224
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
524 PM CDT FRI SEP 12 2008
KSC045-122300-
/O.CON.KTOP.TO.W.0035.000000T0000Z-080912T2300Z/
DOUGLAS-
523 PM CDT FRI SEP 12 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EAST
CENTRAL DOUGLAS COUNTY...
AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED 5 MILES SOUTH OF EUDORA...OR 9 MILES SOUTHEAST OF
LAWRENCE...MOVING NORTHEAST AT 27 MPH.
LOCATIONS IMPACTED INCLUDE...
EUDORA AND RURAL EASTERN DOUGLAS COUNTY.
AT 517 PM CDT...A STORM CHASER REPORTED STRONG ROTATION AND A WALL
CLOUD WITH THIS STORM.
FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND COVER YOUR HEAD.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3880 9506 3882 9515 3885 9517 3894 9515
3896 9512 3897 9510 3897 9509 3898 9507
3898 9505 3880 9505
TIME...MOT...LOC 2223Z 230DEG 23KT 3888 9511
$$
BOUSTEAD000
WWUS53 KTOP 122236
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
536 PM CDT FRI SEP 12 2008
KSC045-122300-
/O.CON.KTOP.TO.W.0035.000000T0000Z-080912T2300Z/
DOUGLAS-
534 PM CDT FRI SEP 12 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EAST
CENTRAL DOUGLAS COUNTY...
AT 530 PM CDT...EUDORA LOCAL FIRE DEPARTMENT REPORTED A THUNDERSTORM
WITH STRONG ROTATION 2 MILES SOUTH OF EUDORA. RADAR INDICATED THIS
THUNDERSTORM WAS LOCATED NEAR EUDORA...OR 11 MILES EAST OF
LAWRENCE...MOVING NORTHEAST AT 26 MPH.
LOCATIONS IMPACTED INCLUDE...
EUDORA AND RURAL EAST CENTRAL DOUGLAS COUNTY...
FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW TORNADOES
MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS...
AND COVER YOUR HEAD.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3885 9505 3886 9510 3889 9513 3895 9513
3897 9511 3897 9509 3898 9507 3898 9505
TIME...MOT...LOC 2234Z 230DEG 23KT 3892 9504
$$
BOUSTEAD000
WWUS53 KTOP 122242
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
542 PM CDT FRI SEP 12 2008
KSC045-122252-
/O.CAN.KTOP.TO.W.0035.000000T0000Z-080912T2300Z/
DOUGLAS-
542 PM CDT FRI SEP 12 2008
...THE TORNADO WARNING FOR EAST CENTRAL DOUGLAS COUNTY HAS BEEN
CANCELLED...
AT 542 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM WITH THE POSSIBLE TORNADO HAD EXITED THE AREA...
THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3885 9505 3886 9510 3889 9513 3895 9513
3897 9511 3897 9509 3898 9507 3898 9505
TIME...MOT...LOC 2242Z 230DEG 23KT 3895 9499
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Sep 12, 3:07 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Sep 12, 3:07 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 307 PM CDT FRI SEP 12 2008 .DISCUSSION... STILL PLENTY OF CONCERNS OVER THE SHORT TERM. MRNG UPPR AIR ANLYS INDCD THAT INDEED THE GFS WAS CORRECT IN DVLPNG THE MID LVL PV ANOMALY YESTERDAY...AND NOW THIS ANOMALY /PER AFTN WATER VAPOR/ WAS LOCATED OVR CNTRL KS. UPSTRM FM THE ANOMALY...UPPR LVL SHRTWV TROF WAS LOCATED OVR NW WY ASSOCIATED WITH A 100 KT H3 JET AND 40 TO 50 M HEIGHT FALLS. THE SURFACE LOW ASSOCIATED WITH THE PV ANOMALY AT 18Z WAS NEAR KHUT. MAIN AREA OF EXPANSIVE PRECIP CONTD TO MOVE NEWD THRU THE CWA. FIRST THING WE WILL HAVE TO DEAL WITH IS THE INDUCED SFC LO OVR CNTRL KS AND THIS IS PROGGED TO LIFT NEWD THRU THE CWA OVR THE NEXT 12 HRS DRAGGING THE WRMFNT OVR E-CNTRL KS NE WITH IT. MODIFIED 12Z RAOB FM KTOP INDCS ATMOSPHERE OVR SE KS CONTS TO DESTABILIZE WITH THE WEAK INHIBITION IN THIS TROPICAL ATMOSPHERE...ISO CONVECTION IS EXPECTED TO INCREASE IN COVERAGE AND INTENSITY OVR THE SRN CWA INTO THE EARLY EVNG. ISO SVR WX WL BE POSSIBLE IN THIS ZONE. GIVEN THE ENHANCED LO LVL FLOW ARND THE SFC CYCLONE...ISO TORNADOES CONT TO BE THE MAIN SVR WX THREAT THIS EVNG. THIS TREND SHLD QUICKLY END BY MID/LATE EVNG AS LO LVL ATMOSPHERE STABILIZES. OTHERWISE...AS SFC LO MOVES NEWD TONIGHT...EXPANSIVE AREA OF PRECIP SHLD TEND TO MOVE WITH IT TO OUR NE. CDFNT BEHIND THE LO SHLD CONT TO PROVIDE A FOCUS FOR PRECIP THOUGH THRU THE NIGHT GIVEN CONFLUENT FLOW INTO THE FRONTAL ZONE AND THE TROPICAL AIRMASS/WEAK STABILITY. PRECIP AREA SHLD BE INCREASINGLY NARROW TONIGHT THOUGH...WITH THE MAIN AXIS SETTING UP FM ARND COUNCIL GROVE/EMPORIA NORTHEAST TO TOP/LWC. ADDITIONAL AMOUNTS IN THIS ZONE ARE LIKELY TO BE IN THE 1 TO 1.5 INCH RAIN AND GIVEN THE ONGOING MINOR FLOODING ACRS THE AREA...WL KEEP THE FLOOD WATCH GOING THRU 12Z ON SAT IN THAT AREA. AS UPPR LVL SHRTWV OVR WY EJECTS NEWD THRU NEB/IA ON SAT MRNG...CDFNT WL START TO MAKE PROGRESS TO THE SE THRU THE CWA. THUS STARTING AFTER MIDNIGHT TONIGHT...THE NW CWA SHLD START TO SEE THE PRECIPITATION END. THUS WILL CANCEL THE FLOOD WATCH FOR THE NW CWA WITH THIS PACKAGE. SFC CDFNT WL HAVE A HARD TIME MAKING IT OUT OF THE FA THRU THE DAY ON SAT THOUGH GIVEN THE BLOCKING PATTERN TO THE S AND E OF THE FA. THUS HAVE INCREASED GOING POPS DURING THE DAY ON SAT...BUT PRECIPITATION IS EXPECTED TO GENERALLY BE LIGHTER...AND THUS ATTM WILL NOT EXTEND THE FLOOD WATCH INTO THE DAY ON SAT. DID INCREASED HIGHS IN OUR NW ON SAT THOUGH WITH MORE SUN IS EXPECTED AS SUBSIDENCE MOVES INTO THE CWA FM THE NW. BOUSTEAD SATURDAY NIGHT AND SUNDAY...BIGGEST CONCERN DURING THE PERIOD IS THE 12Z MODEL GUIDANCE INDICATING DEFORMATION BAND ASSOCIATED WITH REMNANTS OF HURRICANE IKE BRINGING ANOTHER BAND OF TROPICAL PRECIPITATION ACROSS PORTIONS OF NORTHEAST AND EAST CENTRAL KANSAS DURING THE PERIOD. THE WESTERN EXTENT OF THIS DEFORMATION TROPICAL PRECIPITATION WILL HAVE A SHARP CUT OFF ACROSS THE CWA AS LARGE SCALE SUBSIDENCE WILL BE WORKING IN WEST OF THIS DEFORMATION ZONE. FOR NOW...IF REMNANTS OF IKE WILL HAVE AN EFFECT ON THE CWA...THE BEST CHANCE LOOKS TO BE DURING THE OVERNIGHT HOURS OF SATURDAY INTO THE EARLY MORNING HOURS...AND THE AERIAL EXTENT LOOKS MOST LIKELY ALONG AND SOUTHEAST OF INTERSTATE 35. THE NATIONAL HURRICANE CENTER TRACK FOR THE REMNANTS OF IKE TAKES THE CENTROID TRACK FOR IKE FURTHER EAST THAN 12Z GUIDANCE INDICATES...SO NO CONFIDENCE TO EXTEND THE FLOOD WATCH AT THIS TIME...BUT CERTAINLY SOMETHING TO WATCH AS THE TRACK AND SPEED OF IKE ARE BETTER UNDERSTOOD WITH RESPECT TO THE TIMING OF THE STRONG UPPER LEVEL SHORTWAVE TROUGH EJECTING EAST THROUGH THE CENTRAL PLAINS DURING THE PERIOD. EXTENDED...SUNDAY EVENING...THE STRONG UPPER LEVEL SHORTWAVE TROUGH IS EXPECTED TO HAVE PUSHED EAST OF THE CWA...BRINGING LARGE SCALE SUBSIDENCE OVER THE CENTRAL PLAINS. AT THIS TIME...THE PASSAGE OF THIS SHORTWAVE TROUGH IS EXPECTED TO SHUNT THE REMNANTS OF HURRICANE IKE OFF TO THE EAST OF THE CENTRAL PLAINS BY 00Z MONDAY. FROM MONDAY ON...GENERAL UPPER PATTERN WILL BE DEFINED BY UPPER LEVEL RIDGE SLOWLY BUILDING INTO THE REGION. UPPER LEVEL RIDGE LOOKS SLOW TO BUILD IN...BUT CANNOT SEE ANY SMALL SCALE FEATURES IN WEAK NORTHWESTERLY FLOW ALOFT TO THROW POPS IN THE FORECAST ATTM. HAVE A DRY FORECAST GOING FOR THE EXTENDED...TEMPERATURES NEAR OR JUST BELOW CLIMO ARE EXPECTED. CAVANAUGH && .AVIATION... WIDESPREAD MVFR CONDS ASSOCIATED WITH THE DEEP MOISTURE FEED AND ONGOING PRECIPITATION. THIS IS EXPECTED TO CONTINUE AT LEAST THRU 06Z TONIGHT WITH LO LVL FLOW TURNS MORE NWRLY AND THE LO LEVEL DRY A BIT. THUS WL CONT THE PRECIP AND MVFR CONDS THRU THAT TIME. SOME IFR NOTED THIS MRNG WITH THE HEAVIEST RAINFALL AND WL HANDLE THAT WITH TEMPO GROUPS AND SHORT TERM UPDATES FOR HEAVIER BANDS MOVING THRU. BOUSTEAD && .TOP WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH UNTIL 7 AM SATURDAY FOR KSZ010-KSZ011-KSZ012-KSZ022- KSZ023-KSZ024-KSZ026-KSZ035-KSZ036-KSZ037-KSZ038-KSZ039-KSZ040- KSZ054-KSZ055-KSZ056-KSZ058-KSZ059. &&
Hazardous weather outlook, Sep 12, 11:17 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1117 AM CDT FRI SEP 12 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-131630- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1117 AM CDT FRI SEP 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD RAIN...SOME LOCALLY HEAVY WILL CONTINUE ACROSS THE ENTIRE OUTLOOK AREA TODAY AND TONIGHT. THIS WILL CONTINUE TO LEAD TO LOCALIZED FLOODING OF CREEKS AND RIVERS INTO THE WEEKEND. A FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS TO THE SOUTH OF A LINE FROM EMPORIA TO LAWRENCE...OR ALONG AND EAST OF THE KANSAS TURNPIKE. THE THREAT FOR SEVERE WEATHER WILL BE ANYTIME TODAY BEFORE 8 PM THIS EVENING. ISOLATED TORNADOES ARE THE MAIN SEVERE WEATHER HAZARD TODAY. A NEARLY STATIONARY BOUNDARY EXTENDS ACROSS NORTHEAST KANSAS TODAY. TO THE SOUTH OF THE BOUNDARY...THE ATMOSPHERE IS WARM AND VERY HUMID. DUE TO FAVORABLE LOW LEVEL SHEAR NEAR THIS BOUNDARY...AND AN INCREASINGLY UNSTABLE AIRMASS THIS AFTERNOON...AN ISOLATED SUPERCELL AND ASSOCIATED TORNADO THREAT MAY DEVELOP OVER EAST CENTRAL KANSAS TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW CREEKS AND RIVERS MAY CONTINUE TO FLOOD INTO THE WEEKEND...ESPECIALLY IN PORTIONS OF EAST CENTRAL KANSAS WHERE THE REMNANTS OF HURRICANE IKE COULD BRING ADDITIONAL MODERATE AMOUNTS OF RAIN. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR THE ENTIRE AREA ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED ACROSS EAST CENTRAL KANSAS TODAY. BOUSTEAD
In the hours before
Local storm report, Sep 12, 3:16 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
316 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HEAVY RAIN 6 NE TALMAGE 39.09N 97.18W
09/12/2008 M2.10 INCH DICKINSON KS TRAINED SPOTTER
18 HOUR TOTAL
&&
MRCLocal storm report, Sep 12, 4:18 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
418 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 2 NW CLINTON LAKE 38.95N 95.40W
09/12/2008 M2.50 INCH DOUGLAS KS TRAINED SPOTTER
24 HOUR TOTAL
&&
MRCLocal storm report, Sep 12, 4:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
440 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TORNADO 3 W BALDWIN CITY 38.78N 95.24W
09/12/2008 DOUGLAS KS EMERGENCY MNGR
EMERGENCY MANAGER RELAYED REPORT FROM PUBLIC OF BRIEF
TOUCHDOWN AT 1365 N 300 RD.
&&
MRCLocal storm report, Sep 12, 4:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
457 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TORNADO 3 W BALDWIN CITY 38.78N 95.24W
09/12/2008 DOUGLAS KS EMERGENCY MNGR
EMERGENCY MANAGER RELAYED REPORT FROM PUBLIC OF BRIEF
TOUCHDOWN AT 1365 N 300 RD.
&&
MRCLocal storm report, Sep 12, 4:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
458 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TORNADO 6 N BALDWIN CITY 38.86N 95.18W
09/12/2008 DOUGLAS KS PUBLIC
BRIEF TOUCHDOWN REPORTED AT 98E 1550 RD.
&&
MRCLocal storm report, Sep 12, 5:04 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
504 PM CDT FRI SEP 12 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TORNADO 7 NE BALDWIN CITY 38.85N 95.09W
09/12/2008 DOUGLAS KS LAW ENFORCEMENT
TORNADO AND DEBRIS IN THE AIR SPOTTED BY DEPUTY AT 1061 N
900 RD.
&&
MRCThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:00 PM CDT | Areal Flood Advisory | TOP | Cloud, Republic | 2 hr |
| Sep 11, 8:52 PM CDT | Flash Flood Warning | TOP | Cloud | 3 hr |
| Sep 11, 10:40 PM CDT | Areal Flood Advisory | TOP | Clay, Cloud, Ottawa | 110 min |
| Sep 12, 5:18 AM CDT | Areal Flood Warning | TOP | Anderson, Coffey, Lyon | 4 hr |
| Sep 12, 8:59 AM CDT | Flash Flood Warning | TOP | Lyon | 4 hr |
| Sep 12, 9:03 AM CDT | Areal Flood Warning | TOP | Anderson, Coffey | 6 hr |
| Sep 12, 9:15 AM CDT | River Flood Warning | TOP | Cloud | 29 hr |
| Sep 12, 9:56 AM CDT | River Flood Warning | TOP | Franklin | 3 days |
| Sep 12, 9:56 AM CDT | River Flood Warning | TOP | Anderson, Franklin | 57 hr |
| Sep 12, 10:45 AM CDT | Areal Flood Advisory | TOP | Douglas, Jackson, Jefferson, Shawnee | 2 hr |
| Sep 12, 10:55 AM CDT | Areal Flood Warning | TOP | Osage | 2 hr |
| Sep 12, 11:12 AM CDT | Areal Flood Advisory | TOP | Dickinson, Geary, Morris, Pottawatomie, Riley | 2 hr |
| Sep 12, 12:59 PM CDT | Areal Flood Warning | TOP | Lyon | 2 hr |
| Sep 12, 2:10 PM CDT | River Flood Warning | TOP | Lyon | 5 days |
| Sep 12, 2:10 PM CDT | River Flood Warning | TOP | Coffey, Lyon | 6 days |
| Sep 12, 2:17 PM CDT | River Flood Warning | TOP | Clay | 24 hr |
| Sep 12, 2:42 PM CDT | River Flood Warning | TOP | Franklin, Osage | 54 hr |
| Sep 12, 3:01 PM CDT | Areal Flood Advisory | TOP | Brown | 119 min |
| Sep 12, 3:43 PM CDT | Areal Flood Warning | TOP | Lyon | 3 hr |
| Sep 12, 4:11 PM CDT | Areal Flood Warning | TOP | Coffey, Douglas, Franklin, Osage | 12 hr |
| Sep 12, 4:27 PM CDT | Tornado Warning | TOP | Douglas | 48 min |
| Sep 12, 5:34 PM CDT | Areal Flood Warning | TOP | Jefferson | 3 hr |
| Sep 12, 6:29 PM CDT | Areal Flood Warning | TOP | Lyon | 3 hr |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.